Connect with others who understand.

sign up log in
About MyEpilepsyTeam

Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Losing Feeling In Your Legs.

Losing Feeling In Your Legs.

I’ve have been losing feeling in my legs at least 1 day a week on days I go in to work. I work at 5am. My legs just go numb and they go side to side like someone who is paralized. I have to catch myself before I fall. It doesn’t last that long. It’s pretty scary. I never admit anything scares me. I’m trying to be more open in my life. I’ve never been open about my epilepsy. I feel I’m getting worse. It just started happening a few weeks ago. Does this happen to anyone else?

A MyEpilepsyTeam Member said:

I’m not sure what medicine you might be taking but I just started taking Lamictal & my doctor warned me off the side effects. One of them she mentioned was numbness & tingling in the hands or legs. I also recommend seeing a chiropractor, I see one every 3 weeks to adjust my neck to help with my headaches.

posted about 4 years ago
A MyEpilepsyTeam Member said:

Have you discussed it with your Dr? I lost feeling in my right calf for several months. It turned out it was caused by a nerve that go pinched in my SI joint. Chiropractor fixed me up with one lower back adjustment. In my case I also have EDS so I often get pinched nerves due to joint over extension.

posted about 4 years ago
A MyEpilepsyTeam Member said:

I go see him on the june 1st. I’ll find out what he says. Thanks.

posted about 4 years ago
Already a Member? Log in